# SDR CA130409014

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 58,875 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tube
- Part number: 7271851533
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE FLIGHT CREW NOTICED A LOW OIL PRESSURE INDICATION ON THE NR 2 ENGINE. THE CHECKLIST WAS FOLLOWED AND THE NR 2 ENGINE WAS SHUTDOWN.  THE FLIGHT CREW ADVISED MAINTENANCE AND FLIGHT OPERATIONS AND RETURNED.  AN INSPECTION  WAS COMPLETED AND IT WAS DETERMINED THAT THE LOW OIL PRESSURE WAS CAUSED BY AN OIL LEAK ON THE B SUMP OIL SCAVENGE LINE AT THE FLARED FITTING.  AS A PRECAUTION THE NR 2 ENGINE WAS REPLACED.  THE B SUMP OIL LINE WAS ALSO REPLACED.
